Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 59, NWS Louisville, KY

May 16, 2025Adair County, Russell County, Kentucky

NWS Louisville, KY issued this tornado warning at May 16, 2025, 11:09 PM CDT for Adair County, Russell County, Kentucky. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2025, 11:09 PM CDT (04:09 UTC)
Expired
May 16, 2025, 11:30 PM CDT
In force
21 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Adair County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 138 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 6:17 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2481 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
4.8
Supercell composite
17.5

Open this sounding in Storm Lab

The text

As transmitted.

120 
WFUS53 KLMK 170409
TORLMK
KYC001-207-170445-
/O.NEW.KLMK.TO.W.0059.250517T0409Z-250517T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1109 PM CDT Fri May 16 2025

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Russell County in south central Kentucky...
  Southeastern Adair County in south central Kentucky...

* Until 1145 PM CDT.

* At 1109 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 8 miles southwest of Columbia, moving east at
  70 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Jamestown around 1120 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Horntown, Jabez, Eli, Whittle, Royville, Esto, Karlus, Russell
Springs, Russell County Airport, and Crocus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3695 8524 3707 8522 3709 8491 3705 8491
      3701 8486 3700 8484 3695 8491 3696 8493
      3696 8495 3693 8495 3691 8496
TIME...MOT...LOC 0409Z 271DEG 60KT 3701 8540 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
1 follow-up statement
546 
WWUS53 KLMK 170430
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1130 PM CDT Fri May 16 2025

KYC001-207-170440-
/O.CAN.KLMK.TO.W.0059.000000T0000Z-250517T0445Z/
Russell KY-Adair KY-
1130 PM CDT Fri May 16 2025

...THE TORNADO WARNING FOR RUSSELL AND SOUTHEASTERN ADAIR COUNTIES IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for south central
Kentucky.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.

&&

LAT...LON 3695 8524 3707 8522 3709 8491 3705 8491
      3701 8486 3700 8484 3695 8491 3696 8493
      3696 8495 3693 8495 3691 8496
TIME...MOT...LOC 0430Z 271DEG 60KT 3700 8499 

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 16, 6:07 PM CDT, 5 hours 2 minutes earlier. Its key messages:

  • * SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. * All severe weather hazards are on the table, including damaging winds, large hail, tornadoes, and torrential rainfall. A few strong tornadoes and instances of very large hail are possible.
Area forecast discussion, May 16, 6:07 PM CDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
Issued by National Weather Service Kansas City/Pleasant Hill MO
707 PM EDT Fri May 16 2025

.KEY MESSAGES...

*  SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE THIS AFTERNOON
   INTO THIS EVENING.

*  All severe weather hazards are on the table, including damaging
   winds, large hail, tornadoes, and torrential rainfall. A few
   strong tornadoes and instances of very large hail are possible.

&&

.SHORT TERM /THROUGH SATURDAY NIGHT/...
Issued at 443 PM EDT Fri May 16 2025

A significant severe weather outbreak is forecast across the western
Ohio Valley this afternoon and tonight.  Currently across our
region, earlier clouds and rain have moved out and we've begun to
heat up.  Temperatures were generally in the upper 70s to the lower
80s across the region with the urban heat island in the lower 80s.
Satellite imagery shows where buoyancy is located, which is just
south of the I-64 corridor where the cloud field clearly shows
horizontal convective rolls indicative of strong deep layer shear.

ACARS soundings out of SDF show that CINH is just about eliminated
while BNA is free and clear of any capping.  We've seen some
convection try to fire down in the Lake Cumberland area.  This is in
area of localized surface mass convergence.  An outflow boundary
from previous convection extending east into JKL's area will likely
continue to wash out with time.  Convection down there has continued
to struggle.  There appears to be a boundary extending from roughly
Somerset northwestward to about Owensboro.  Latest WoFS runs along
with the operational HRRR suggest that some isolated-scattered
convection may try and get going along that boundary.  If so, model
proximity soundings would suggest supercellular development posing
an all hazard risk.

The main severe weather risk will come later this evening as an
impressive band of supercells across western IL and eastern MO works
eastward into southern IN and western KY.  We're still seeing a bit
of variance in trying to time this stuff through the region.  So for
this update, it appears that this activity would move into our
western area by early evening and then into the I-65 corridor by mid-
evening.  This activity could surge a bit more as the cold pool gets
more established and it can get into the Bluegrass/Lexington area by
mid-late evening.  This line will be capable of producing damaging
swaths of wind.  Wind gusts of 65-75 mph will be possible with this
line, especially in the apex of the surges.  QLCS tornadoes are
likely as well as the low-level jet axis will increase across the
region this evening resulting in very favorable hodographs.  Large
hail will be possible within the squall line as well.  However, the
larger hail will be more confined to any discrete supercell.
Plentiful CAPE in the 0-15C layer and steep low-mid level lapse
rates suggests that 1-2.5 inch hail could occur.

Later tonight, there is a possibility that the squall line could
become more east-west oriented down across southern KY.  If this
were to occur, training of heavy convection would occur resulting in
an increased flood risk.  Given the rainfall this morning and the
possibility of this scenario playing out, a Flash Flood Watch was
issued earlier today to cover this threat.  Most of the convective
activity with the line should exit our area in the 1-2 AM EDT time
frame.

Bottom line, significant severe weather is possible late this
afternoon and this evening. Make sure you have multiple ways to
receive warnings and a plan in place should a warning be issued!

Drier, cooler and less humid weather is expected for Saturday with
highs in the lower-mid 70s over southern IN and upper 70s to lower
80s down across southern KY.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 443 PM EDT Fri May 16 2025

Saturday Night through Monday Night...

Dry conditions are expected Saturday night with lows in the upper
50s to around 60.  For Sunday, we'll see some weak ridging build in
from the west.  A low-level flow will allow for some moisture return
across western and southern KY could result in some scattered
showers.  Highs on Sunday will be in the upper 70s with a few 80s
down across southern KY.  By Sunday night, upper level ridging will
build slightly more northward into the region.   A warm frontal
boundary is expected to lift northward through the region bringing
additional showers and storms to the region.  Lows Sunday night will
be in the upper 50s north of the front, but south of the front
overnight lows will be in the low-mid 60s.

By Monday and into Monday night, the warm front is likely to stall
out across the region with areas of showers and storms.  Model
soundings do show some instability and adequate shear for organized
storms. Though, the best shear/instability remains well west of our
region. ML guidance agrees with this, but does have some low
probabilities out in our western area.  Highs will range from the
mid-upper 70s over the Bluegrass to the lower 80s over the southwest
area.   Lows Monday night will be in the 60s.

Tuesday through Friday...

Upper level low over the northern Plains will get into a Rex block
type pattern by late Tuesday and into Wednesday.  Aforementioned
warm front will remain in our region and will serve as a focus for
additional shower and thunderstorm development.   Some strong/severe
storms are possible as the low and frontal boundary pass through the
region.  Highs Tuesday will be in the upper 70s to the lower 80s
with overnight lows in the upper 50s/lower 60s.  Highs Wednesday
look to be cooler with readings in the upper 60s to lower 70s.

Upper low looks to move from the Midwest into the Great Lakes region
by Thursday with the Ohio Valley remaining in a cool cyclonic flow.
We'll likely need to keep some scattered showers in at least for
Thursday with drier weather for Friday.  Highs both days will be in
the upper 60s to the lower 70s with overnight lows in the upper 40s
to the lower 50s.

&&

.AVIATION /00Z TAFS THROUGH 06Z SUNDAY/
... Issued at 707 PM EDT Fri May 16 2025

The primary concern for this issuance is the timing into each
terminal of convection and the then the timing of the exiting in
the southeast portion of the area tonight. A couple areas of
concern initially. 1) The supercell in southern KY is tracking
east, right toward KBWG. Timing the leading edge of this cell
into that terminal gives an arrival time of 00Z. Going forecast
had this depicted but have refined the timing of this cell to
move east of KBWG by 02Z. It looks like there could be a lull in
activity at this site the 2) the main line moves through the
area overnight. It looks like the scattered supercells
developing along the front will merge/ develop into a line of
storms that tracks through the entire area. So have tried to
time the front through which ends convection from 03Z to 06-07Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

SHORT TERM...MJ
LONG TERM...MJ
AVIATION...CDB
Hazardous weather outlook, May 16, 3:58 PM CDT, 7 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
458 PM EDT Fri May 16 2025

KYZ039>041-045>049-053>057-063>067-073>078-081-082-172100-
Anderson-Woodford-Fayette-Nelson-Washington KY-Mercer-Jessamine-
Clark KY-Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-
Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

A significant severe weather outbreak is possible this evening across
the region. All severe hazards are possible, including damaging
winds, very large hail, and tornadoes, some of which could be strong.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ033>038-042-043-172100-
Henry-Shelby-Franklin-Scott KY-Harrison KY-Spencer-Bourbon-Nicholas-
458 PM EDT Fri May 16 2025

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

A significant severe weather outbreak is possible this evening across
the region. All severe hazards are possible, including damaging
winds, very large hail, and tornadoes, some of which could be strong.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>025-029>032-172100-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Bullitt-
Jefferson-Oldham-Trimble-
458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/

...TORNADO WATCH 265 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

A significant severe weather outbreak is possible this evening across
the region. All severe hazards are possible, including damaging
winds, very large hail, and tornadoes, some of which could be strong.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ026>028-061-062-070>072-172100-
Ohio-Grayson-Hardin-Butler-Edmonson-Logan-Warren-Simpson-
458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 265 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

A significant severe weather outbreak is possible this evening across
the region. All severe hazards are possible, including damaging
winds, very large hail, and tornadoes, some of which could be strong.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

In the hours before

Local storm report, May 16, 10:36 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1136 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     Tornado          2 N Russellville        36.87N 86.90W
05/16/2025                   Logan              KY   NWS Employee

            TDS on Radar.

&&

KDW
Local storm report, May 16, 10:43 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1143 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     Tstm Wnd Gst     2 SSE Hays              37.00N 86.12W
05/16/2025  M60 MPH          Barren             KY   Mesonet

&&

SRW
Local storm report, May 16, 10:50 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1150 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     Tstm Wnd Dmg     1 SW Rich Pond          36.89N 86.51W
05/16/2025                   Warren             KY   Trained Spotter

            4 trees blown over and uprooted on London
            Drive.

&&

KDW
Local storm report, May 16, 10:59 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1159 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     Tstm Wnd Dmg     1 WNW Garrett           37.91N 86.14W
05/16/2025                   Meade              KY   911 Call Center

            Large tree down at the intersection of Dave
            Smith Road and Sunny Lane.

&&

SRW
Local storm report, May 16, 11:01 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1201 AM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Gst     1 WNW Epleys Station    36.94N 86.94W
05/16/2025  M61 MPH          Logan              KY   Mesonet

            Mesonet station 1578W Logan Aluminum.

&&

SRW
Local storm report, May 16, 11:05 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1205 AM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     Tstm Wnd Gst     4 NNW Berea             37.63N 84.33W
05/16/2025  M58 MPH          Madison            KY   AWOS

&&

SRW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:08 PM CDTAreal Flood AdvisoryLMKBullitt, Hardin, Jefferson, Meade, Nelson, Shelby and 1 more3 hr
May 16, 7:12 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Scott, Shelby and 2 more33 min
May 16, 7:22 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBarren, Butler, Edmonson, Logan, Warren38 min
May 16, 7:23 PM CDTTornado WarningLMKButler, Logan, Warren52 min
May 16, 7:26 PM CDTSpecial Weather StatementLMKNelson19 min
May 16, 7:36 PM CDTSpecial Weather StatementLMKHart24 min
May 16, 7:45 PM CDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Fayette, Franklin, Nicholas, Scott and 1 more45 min
May 16, 7:55 PM CDTTornado WarningLMKBarren, Warren38 min
May 16, 7:59 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBarren, Edmonson, Green, Hart, Metcalfe, Warren46 min
May 16, 8:08 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio37 min
May 16, 8:13 PM CDTTornado WarningLMKHancock, Ohio47 min
May 16, 8:24 PM CDTTornado WarningLMKAdair, Barren, Cumberland, Metcalfe51 min
May 16, 8:31 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Casey, Cumberland, Green, Hart, Metcalfe and 2 more44 min
May 16, 8:33 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas27 min
May 16, 8:39 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade21 min
May 16, 8:41 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKButler, Edmonson, Grayson, Hardin, Logan, Ohio and 1 more49 min
May 16, 8:43 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Hardin, Meade, Ohio47 min
May 16, 8:51 PM CDTTornado WarningLMKBreckinridge, Grayson, Hardin24 min
May 16, 8:54 PM CDTSpecial Weather StatementLMKFranklin, Henry, Jefferson, Oldham, Shelby51 min
May 16, 8:55 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Hardin, Jefferson, Meade, Nelson, Oldham and 2 more35 min
May 16, 8:59 PM CDTSpecial Weather StatementLMKMadison16 min
May 16, 9:05 PM CDTTornado WarningLMKAdair, Russell40 min
May 16, 9:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Grayson, Hardin, Hart, Larue, Meade and 1 more51 min
May 16, 9:12 PM CDTTornado WarningLMKBreckinridge, Grayson, Hardin, Hart, Larue33 min
May 16, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Bullitt, Franklin, Henry, Jefferson, Nelson and 6 more41 min
May 16, 9:22 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBarren, Butler, Edmonson, Grayson, Hart, Larue and 2 more38 min
May 16, 9:36 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKCasey, Russell12 min
May 16, 9:40 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Barren, Boyle, Casey, Edmonson, Green and 10 more50 min
May 16, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more47 min
May 16, 9:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAllen, Logan, Simpson, Warren45 min
May 16, 9:54 PM CDTTornado WarningLMKAllen, Logan, Simpson, Warren36 min
May 16, 10:03 PM CDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Hart, Warren3 hr
May 16, 10:05 PM CDTAreal Flood AdvisoryLMKAnderson, Franklin, Scott, Shelby, Spencer, Woodford3 hr
May 16, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Boyle, Casey, Garrard, Jessamine, Lincoln and 3 more46 min
May 16, 10:21 PM CDTTornado WarningLMKAllen, Monroe, Simpson, Warren24 min
May 16, 10:26 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Allen, Barren, Cumberland, Edmonson, Green and 6 more49 min
May 16, 10:28 PM CDTAreal Flood AdvisoryLMKGreen, Larue, Marion, Taylor3 hr
May 16, 10:51 PM CDTSevere Thunderstorm Warning Destructive damage threatLMKAdair, Casey, Clinton, Cumberland, Green, Hart and 2 more39 min
May 16, 10:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAllen, Clinton, Cumberland, Metcalfe, Monroe, Russell47 min
May 16, 11:19 PM CDTAreal Flood AdvisoryLMKBarren, Boyle, Casey, Garrard, Green, Lincoln and 4 more3 hr
May 17, 10:51 AM CDTRiver Flood WarningLMKButler, Warren19 hr
May 17, 2:21 PM CDTRiver Flood AdvisoryLMKEdmonson4 hr
May 17, 2:21 PM CDTRiver Flood AdvisoryLMKButler, Muhlenberg, Ohio5 hr
May 17, 5:58 PM CDTRiver Flood WarningLMKEdmonson37 hr

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.